# SDR N6WA2013020801

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 20,265 hours, 13,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH SPILLING WATER ONTO UPPER PEDESTAL.  CLEANED, INSPECTED AND LUBED SEAL, NO DEFECTS NOTED IAW AMM 52-22-07.
